Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe pain and abnormal swelling in shoulder and ankle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I have been on Crestor for 3.5 months & stopped taking it 10 days ago due to severe pain in shoulder & ankle joints. There is abnormal swelling of my ankle which made me hobble badly when I walk & has stopped me from exercising which is counter-productive. How long should it take for the pain to go away completely?
Doctor :   HI,
User :   Hi I am asking on behalf of my partner
Doctor :   Ok, Is the pain in the muscles surrounding the joint also ?
User :   Yes
Doctor :   It may need about 2 weeks for the effect to wean off completely
Doctor :   Have you tried any medication for the pain ?
User :   Can you recommend an alternative to Crestor to address the 50% blockage of one artery (and 25% blockage in another two arteries)? He has been seeing a GP after a citiscan. Should he see a cardiologist instead?
Doctor :   It would be better to get an advice from a cardiologist rather than a GP
User :   Only Panadols on occasion
User :   Is there a cardiologist online as part of this great service?
Doctor :   I would advice to take IBUPROFEN 400 mg twice daily after food for 3 days
Doctor :   and apply DICLOFENAC gel over the affected area for faster relief
Doctor :   yes, there are cardiologist
Doctor :   but not available on chat
Doctor :   you can consult them via email or via phone
Doctor :   i can refer you to he best amongst the panel of specialist
User :   That's very nice of you. Thank you
Doctor :   You see a green pop up
Doctor :   on the right , that will guide you
Doctor :   You are welcome
Doctor :   Thanks for consulting me
Doctor :   Kindly provide your feedback
User :   Thanks
Doctor :   Bye for now
Doctor :   take care
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor